# SDR USAASB95004

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 1567 - AIRCRAFT DISPATCHED WITH MEL 21-1A ON RIGHT PACK.  COULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PRESSURIZED AIRCRAFT TO 6 PSID.  NO DEFECTS NOTED.  RELEASED AIRCRAFT FOR SERVICE.  (M)
